Uniqueness of the topological entropy for endomorphisms on compact groups

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)829-847
JournalBollettino dell'Unione Matematica Italiana
Volume7
Issue number1-B
Publication statusPublished - 1987

Cite this

@article{3ff51c546c5f43e8ab83e9fc35e25ba0,
title = "Uniqueness of the topological entropy for endomorphisms on compact groups",
author = "Stoyanov, {Latchezar Nedeltchev}",
year = "1987",
language = "English",
volume = "7",
pages = "829--847",
journal = "Bollettino dell'Unione Matematica Italiana",
issn = "N/A",
number = "1-B",

}

TY - JOUR

T1 - Uniqueness of the topological entropy for endomorphisms on compact groups

AU - Stoyanov, Latchezar Nedeltchev

PY - 1987

Y1 - 1987

M3 - Article

VL - 7

SP - 829

EP - 847

JO - Bollettino dell'Unione Matematica Italiana

JF - Bollettino dell'Unione Matematica Italiana

SN - N/A

IS - 1-B

ER -